# SDR AALA20100808TUL04

- Difficulty date: August 8, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5 OUTBOARD FLANGE CORRODED AT STATION 204.  REMOVED AND REPLACED SEAT TRACK 5 STATION 200 TO 246 AND INSTALLED SPLICE PER SRM 53-05-00 FIGURE 4.
